MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ATTUNE MEDIAL ANAT PAT 41MM; ATTUNE IMPLANT : KNEE PATELLA

DEPUY ORTHOPAEDICS INC US ATTUNE MEDIAL ANAT PAT 41MM; ATTUNE IMPLANT : KNEE PATELLA
Model Number 1518-10-041
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/21/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was revised due to loose patella; malrotation on tibial component.Cement manufacturer was unknown.Surgical delay was reported unknown.Doi: (b)(6).Dor: (b)(6).Affected side: left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).The device catalog number is unknown; therefore, udi is unavailable.Depuy synthese is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthese has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthese or its employees that the report constitutes an admission that the device, depuy synthese, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.

Brand Name
ATTUNE MEDIAL ANAT PAT 41MM
Common Device Name
ATTUNE IMPLANT : KNEE PATELLA
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key16682244
Report Number1818910-2023-07404
Device Sequence Number12588304
Product Code JWH
UDI-Device Identifier10603295056652
UDI-Public10603295056652
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1518-10-041
Device Catalogue Number151810041
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2023
Supplement Date Received by Manufacturer03/30/2023
04/12/2023
Initial Report FDA Received Date04/05/2023
Supplement Report FDA Received Date04/11/2023
04/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE 41 ANATOMIC PATELLA; ATTUNE CR FB INSRT SZ 8 5MM; ATTUNE CR FEM LT SZ 8 CEM; ATTUNE FB TIB BASE SZ 8 CEM; ATTUNE SIZE 8 5MM CR FB INSERT; ATTUNE SIZE 8 FIXED BEARING TIBIA; ATTUNE SIZE 8 LEFT CR FEMUR
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale
Patient Weight112 KG